# SDR CA990203018

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Can
- Part number: JA803795
- Condition: Failed
- Location: Engine
- Part time: 8,405 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE INDUCTED IN THE SHOP FOR 12 STAGE HP COMPRESSOR DISC BEING TX'D.  DISASSEMBLY OF THE ENGINE FOUND TWO COMBUSTION CANS (IGNITER CANS) WERE SHOWING SIGNS OF EXTREME BRITTLENESS AND AN EXCESSIVE NUMBER OF INTERGRANULAR CRACKS.  THE TWO CANS WERE SCRAPPED.  PART TC:  6,538.
